# SDR SCNA04002

- Difficulty date: January 28, 2004
- Submitted: January 29, 2004
- Operation: Air carrier
- Aircraft: PHHZC
- Make and model: Boeing 737-800
- Aircraft serial: 28375
- Aircraft time: 19,166 hours, 7,304 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: MX616095
- Condition: Failed
- Location: Nr 1 Eng Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE 1 HYD A LOW PRESSURE LT ILLUMINATED IN CRUISE.  ACCOMPLISHED NNC IAW QRH. 11 MIN LATER ENG 2 HYD B LOW PRESS LIGHT ILLUMINATED. HYD B LOW PRESSURE LT EXTINGUISHED ON DECENT. EMERGENCY DECLARED AFTER ILLUMINATION OF ENG 2 HYD B LOW PRESSURE LT ILLUMINATION.  REMOVED AND REPLACED NR 1 ENG HYD PUMP AND ENGINE CASE DRAIN FILTER. GROUND RUN OPS CHECKED GOOD. NO LEAKS DETECTED.  RAN NR 2 ENG, NO TROUBLE FOUND.
